# SDR 2005FA0000495

- Difficulty date: April 14, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N400JD
- Make and model: Cessna 750
- Aircraft serial: 7500235
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Intermittent
- Location: Thrust Reverser
- Part time: 115 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT THRUST REVERSER (TR) PERFORMED UNCOMMANDED STOW DURING THRUST REVERSER USE AFTER LANDING.  AFTER ACCESSING THE THROTTLE QUADRANT, IT WAS NOTICED THAT THE WIRES CONNECTED TO THE LT DEPLOY SWITCH WERE STRETCHED VERY TIGHT WHEN THE T/R (PIGGYBACK) LEVERS WERE IN THE DEPLOY POSITION.  AFTER RUNNING DIAGNOSTICS USING SOFTWARE PROVIDED BY MFG, IT WAS DETERMINED THAT THE DEPLOY SWITCH WAS FAULTY.  DURING THE PROCESS OF ACCESSING THE WIRES TO REPLACE SWITCH, WIRE WAS FOUND TO BE BROKEN WHERE IT WAS SPLICED.  THE SHRINK WRAP THAT WAS AROUND THE WIRE BUNDLE CONTRIBUTED TO THE INTERMITTENT NATURE OF THE DEFECT.  SPLICE WAS REPAIRED AND AN OPERATIONAL CHECK OF THE T/R SYSTEM CONFIRMED THAT THE SYSTEM HAD BEEN FIXED. (K)
